# SDR SWAA2019042231875

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 8,760 hours, 3,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STUCK IN THE UP POSITION FWD. SERVICE DOOR.        REMOVED GIRT BAR FROM UP POSITION IAW SIP. (CNTRCT AMT 3395336)
